Patel TK, Thakkar SH, Sharma DC. Cutaneous adverse reactions in Indian population: A systemic review. Indian Dermatol Online J 2014:5(Suppl2):S76-86.
Pai VV, Narayanshetty N, Likkeri SB, Shukla P, Bhandari P, Rai V. Retrospective analysis of fixed drug eruptions among patients attending a tertiary care center in southern India. Indian J Dermatol 2014;80(2):194.
Kameswari PD, Selvaraj N, Adhimoolam M. Fixed drug eruptions caused by cross reactive quinolones. J Basic Clin Pharm 2014;5(2):54-5.
Gupta LK, Beniwal R, Khare AK, Mittal A, Mehta S, Balai M. Non-pigmenting fixed drug eruption due to fluoroquinolones. Indian J Dermatol 2017;83(1):108-12.
Filiz C, Sirin Y, Sema A, Pembegul G. Acetaminophen-induced fixed drug eruption. Indian J Pharmacol. 2016;48(2):219-20.
Agarwala MK, Mukhopadhyay S, Rajasekhar M, Peter CVD. Bullous fixed drug eruption probably induced by paracetamol. Indian J Dermatol 2016;61:121
The use of the WHO-UMC system for standardised case causality assessment. Available from: http://www.who.int/medicines/areas/quality_safety/safety_efficacy/WHOcausalit [Last accessed on 2019 May 25].